Topological entropy of continuous self-maps on closed surfaces

Juan Luis García Guirao*, Jaume Llibre, Wei Gao

*Corresponding author for this work

Research output: Contribution to journalArticleResearchpeer-review


The objective of this work is to present sufficient conditions for having positive topological entropy for continuous self-maps defined on a closed surface by using the action of this map on the homological groups of the closed surface.

Original languageEnglish
Pages (from-to)203-208
Number of pages6
JournalJournal of difference equations and applications
Issue number2
Publication statusPublished - 1 Feb 2020


  • Closed surface
  • Lefschetz fixed point theory
  • continuous self-map
  • periodic point
  • set of periods


Dive into the research topics of 'Topological entropy of continuous self-maps on closed surfaces'. Together they form a unique fingerprint.

Cite this